# SDR DXTA2022121976550

- Difficulty date: December 18, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N332QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500184
- Aircraft time: 7,404 hours, 5,908 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 50538948901
- Condition: Leaking
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN DOOR SEAL IS LEAKING. VERY HIGH PITCH NOISE COMING OUT OF THE DOOR.  REMOVED MAIN CABIN DOOR RUBBER SEAL PN 505-38948-901 NSN AND INSTALLED NEW MAIN DOOR RUBBER SEAL PN 505-38948-901 NSN IAW EMBRAER PHENOM AMM CHAPTER 52-10-20. OPERATIONAL/ FUNCTIONAL CHECK GOOD.  ORIG SUB DATE: 12/19/2022
